MAUDE Adverse Event Report: KARL STORZ SE & CO.KG CLICKLINE OUTER SHEATH/FORCEPS INSERT

KARL STORZ SE & CO.KG CLICKLINE OUTER SHEATH/FORCEPS INSERT
Model Number 30310ULS
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic surgery; surgeon saw a black object adherer internally in the patient which was retained from a previous surgery.Scar tissue had begun to form around it.The object was removed.Staff and surgeon determined it was a shaving from the outer sheath of the clickline instrument and likely caused by dragging in or out of trocar cannula.Both ks and disposable trocars were used.Pictures attached.The hospital is reporting it as a sentinel event.Other than scar tissue formation, patient was unharmed.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(6).

Brand Name
CLICKLINE OUTER SHEATH/FORCEPS INSERT
Common Device Name
CLICKLINE OUTER SHEATH/FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22906071
Report Number9610617-2025-01490
Device Sequence Number21104562
Product Code GCJ
UDI-Device Identifier04048551121924
UDI-Public04048551121924
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30310ULS
Device Catalogue Number30310ULS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown